Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 30, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 9, 2011, 4:08 PM CDT. It took effect at Apr 10, 2011, 10:00 AM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2011, 4:08 PM CDT (21:08 UTC)
- In effect from
- Apr 10, 2011, 10:00 AM CDT
- Expired
- Apr 11, 2011, 7:00 PM CDT
- In force
- 33 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
823 WHUS73 KMKX 092108 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 408 PM CDT SAT APR 9 2011 ...BREEZY WINDS SUNDAY AND MONDAY... .SOUTHERLY WINDS WILL PICK UP AHEAD OF APPROACHING STRONG LOW PRESSURE SUNDAY MORNING...BECOMING GUSTY BY MID OR LATE MORNING. WINDS WILL EVENTUALLY BECOME WESTERLY ON MONDAY BEHIND THE COLD FRONT...WITH A BRIEF LULL IN WINDS POSSIBLE LATE SUNDAY NIGHT/EARLY MONDAY MORNING. WINDS MONDAY ARE ALSO EXPECTED TO BE GUSTY...NOT EASING UNTIL MONDAY EVENING. WITH THE WINDS HAVING SOME WESTERLY COMPONENT MOST OF THE TIME...WAVES WILL GENERALLY REMAIN BELOW 4 FEET THROUGH THE EVENT. LMZ643>646-100515- /O.NEW.KMKX.SC.Y.0030.110410T1500Z-110412T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 408 PM CDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 10 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 10 PM CDT MONDAY. * WINDS: SOUTH TO SOUTHWEST AT 15 TO 25 KNOTS BY MID SUNDAY MORNING...BECOMING WESTERLY ON MONDAY. * WAVES: BUILDING TO 2 TO 4 FEET SUNDAY...THEN SUBSIDING TO 1 TO 3 FEET ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
10 follow-up statements
655 WHUS73 KMKX 092302 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 602 PM CDT SAT APR 9 2011 ...DENSE FOG OVER THE LAKE TONIGHT AND BREEZY WINDS SUNDAY AND MONDAY... .DENSE FOG WILL PREVAIL OVER THE NEARSHORE WATERS OF LAKE MICHIGAN TONIGHT DUE TO SOUTHEAST WINDS BRINGING A RELATIVELY MILD AND MOIST AIRMASS OVER THE COLD WATERS OF LAKE MICHIGAN. AS SOUTHERLY WINDS PICK UP AHEAD OF APPROACHING STRONG LOW PRESSURE EARLY SUNDAY MORNING...THE DENSE FOG WILL DISSIPATE. BREEZY SOUTHERLY WINDS WILL THEN PREVAIL SUNDAY AND SUNDAY NIGHT...BECOMING WESTERLY ON MONDAY BEHIND THE COLD FRONT. WINDS MONDAY ARE ALSO EXPECTED TO BE GUSTY...NOT EASING UNTIL MONDAY EVENING. HOWEVER...WITH THE WINDS HAVING SOME WESTERLY COMPONENT...WAVES WILL GENERALLY REMAIN BELOW 4 FEET THROUGH THE EVENT. LMZ643>646-100715- /O.NEW.KMKX.MF.Y.0020.110409T2302Z-110410T0900Z/ /O.CON.KMKX.SC.Y.0030.110410T1500Z-110412T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 602 PM CDT SAT APR 9 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 4 AM CDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 10 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 10 PM CDT MONDAY. * WINDS: SOUTH TO SOUTHWEST AT 15 TO 25 KNOTS BY MID SUNDAY MORNING...BECOMING WESTERLY ON MONDAY. * WAVES: BUILDING TO 2 TO 4 FEET SUNDAY...THEN SUBSIDING TO 1 TO 3 FEET ON MONDAY. * VISIBILITY: DENSE FOG WILL PREVAIL THIS EVENING INTO THE OVERNIGHT WITH VISIBILITIES 1/4 MILE OR MUCH LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
265 WHUS73 KMKX 100231 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 931 PM CDT SAT APR 9 2011 ...DENSE FOG OVER THE LAKE TONIGHT AND BREEZY WINDS SUNDAY AND MONDAY... .DENSE FOG WILL PREVAIL OVER THE NEARSHORE WATERS OF LAKE MICHIGAN TONIGHT DUE TO SOUTHEAST WINDS BRINGING A RELATIVELY MILD AND MOIST AIRMASS OVER THE COLD WATERS OF LAKE MICHIGAN. AS SOUTHERLY WINDS PICK UP AHEAD OF APPROACHING STRONG LOW PRESSURE EARLY SUNDAY MORNING...THE DENSE FOG WILL DISSIPATE. BREEZY SOUTHERLY WINDS WILL THEN PREVAIL SUNDAY AND SUNDAY NIGHT...BECOMING WESTERLY ON MONDAY BEHIND THE COLD FRONT. WINDS MONDAY ARE ALSO EXPECTED TO BE GUSTY...NOT EASING UNTIL MONDAY EVENING. HOWEVER...WITH THE WINDS HAVING SOME WESTERLY COMPONENT...WAVES WILL GENERALLY REMAIN BELOW 4 FEET THROUGH THE EVENT. LMZ643>646-101045- /O.CON.KMKX.MF.Y.0020.000000T0000Z-110410T0900Z/ /O.CON.KMKX.SC.Y.0030.110410T1500Z-110412T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 931 PM CDT SAT APR 9 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 10 PM CDT MONDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 10 PM CDT MONDAY. * WINDS: SOUTH TO SOUTHWEST AT 15 TO 25 KNOTS BY MID SUNDAY MORNING...BECOMING WESTERLY ON MONDAY. * WAVES: BUILDING TO 2 TO 4 FEET SUNDAY...THEN SUBSIDING TO 1 TO 3 FEET ON MONDAY. * VISIBILITY: DENSE FOG WILL PREVAIL INTO THE OVERNIGHT WITH VISIBILITIES 1/4 MILE OR MUCH LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
099 WHUS73 KMKX 100426 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1126 PM CDT SAT APR 9 2011 ...BREEZY WINDS SUNDAY AND MONDAY... .BREEZY SOUTHERLY WINDS WILL DEVELOP BY LATE SUNDAY MORNING...AND VEER SOUTHWEST SUNDAY NIGHT AND WEST ON MONDAY AS STRONG LOW PRESSURE MOVES FROM THE CENTRAL GREAT PLAINS TO LAKE SUPERIOR. WAVES WILL GENERALLY REMAIN BELOW 4 FEET OVER THE NEARSHORE WATERS BUT HIGHER TOWARD OPEN WATER. LMZ643>646-101230- /O.CAN.KMKX.MF.Y.0020.000000T0000Z-110410T0900Z/ /O.CON.KMKX.SC.Y.0030.110410T1500Z-110412T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1126 PM CDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 10 PM CDT MONDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE DENSE FOG ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 10 PM CDT MONDAY. * WINDS: SOUTH TO SOUTHWEST AT 15 TO 25 KNOTS BY LATE SUNDAY MORNING...BECOMING WESTERLY ON MONDAY. * WAVES: BUILDING TO 2 TO 4 FEET SUNDAY...THEN SUBSIDING TO 1 TO 3 FEET ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GEHRING WWW.WEATHER.GOV/MKX
215 WHUS73 KMKX 100905 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 405 AM CDT SUN APR 10 2011 ...BREEZY WINDS EXPECTED TODAY THROUGH MONDAY... .A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH DEEPENING LOW PRESSURE WILL RESULT IN INCREASING WINDS THIS MORNING. THE DEEP LOW PRESSURE SYSTEM WILL PASS ACROSS THE NORTHERN GREAT LAKES INTO SOUTHERN CANADA LATE TONIGHT AND MONDAY...KEEPING THE BREEZY WINDS GOING OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. LMZ643>646-101715- /O.CON.KMKX.SC.Y.0030.110410T1500Z-110412T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 405 AM CDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT MONDAY. * WINDS: SOUTHEAST WIND 5 TO 15 KNOTS WILL VEER TO THE SOUTH AND INCREASE TO 15 TO 30 KNOTS THIS MORNING. GUSTS TO 33 KNOTS WILL BE POSSIBLE. THE WINDS WILL TURN TO THE WEST LATER TONIGHT AND MONDAY. * WAVES: BUILDING TO 3 TO 5 FEET TODAY...THEN SUBSIDING TO 1 TO 3 FEET ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
051 WHUS73 KMKX 101439 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 939 AM CDT SUN APR 10 2011 ...BREEZY WINDS EXPECTED TODAY THROUGH MONDAY... .A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH DEEPENING LOW PRESSURE WILL RESULT IN INCREASING WINDS THIS MORNING. THE DEEP LOW PRESSURE SYSTEM WILL PASS ACROSS THE NORTHERN GREAT LAKES INTO SOUTHERN CANADA LATE TONIGHT AND MONDAY...KEEPING THE BREEZY WINDS GOING OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. LMZ643>646-102245- /O.CON.KMKX.SC.Y.0030.110410T1500Z-110412T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 939 AM CDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY. * WINDS: SOUTHEAST WIND 5 TO 15 KNOTS WILL VEER TO THE SOUTH AND INCREASE TO 15 TO 30 KNOTS THIS MORNING. THE WINDS WILL TURN TO THE WEST LATER TONIGHT AND MONDAY. * WAVES: BUILDING TO 3 TO 5 FEET LATER TODAY...THEN SUBSIDING TO 1 TO 2 FEET BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
898 WHUS73 KMKX 102031 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 331 PM CDT SUN APR 10 2011 ...BREEZY WINDS TO CONTINUE THROUGH MONDAY... .A TIGHT PRESSURE GRADIENT ASSOCIATED WITH AN APPROACHING DEEP LOW PRESSURE SYSTEM WILL RESULT IN CONTINUED BREEZY SOUTHERLY WINDS THIS EVENING INTO TONIGHT. THE DEEP LOW PRESSURE SYSTEM WILL PASS ACROSS THE NORTHERN GREAT LAKES INTO SOUTHERN CANADA LATE TONIGHT AND MONDAY...WITH THE WINDS BECOMING WEST TO NORTHWEST WHILE REMAINING BREEZY. LMZ643>646-110445- /O.CON.KMKX.SC.Y.0030.000000T0000Z-110412T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 331 PM CDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY. * WINDS: SOUTHERLY AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS EVENING INTO TONIGHT. THE WINDS WILL TURN TO THE WEST AND THEN NORTHWEST LATER TONIGHT AND MONDAY. * WAVES: 2 TO 4 FEET...SUBSIDING TO 1 TO 2 FEET BY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
744 WHUS73 KMKX 110216 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 916 PM CDT SUN APR 10 2011 ...BREEZY WESTERLY WINDS TO CONTINUE THROUGH MONDAY... .STRONG LOW PRESSURE AND THE PASSAGE OF A COLD FRONT WILL MAINTAIN BREEZY WESTERLY WINDS OVER LAKE MICHIGAN THROUGH MONDAY AFTERNOON. HIGH WAVES WILL BE FOUND TOWARD OPEN WATER. THE WINDS WILL WEAKEN MONDAY NIGHT AS HIGH PRESSURE APPROACHES. LMZ643>646-111030- /O.CON.KMKX.SC.Y.0030.000000T0000Z-110412T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 916 PM CDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TURNING WEST AFTER MIDNIGHT. THE WINDS WILL TURN TO THE NORTHWEST AT 15 TO 25 KNOTS BY MONDAY AFTERNOON. * WAVES: 1 TO 3 FEET BUT HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
285 WHUS73 KMKX 110840 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 AM CDT MON APR 11 2011 ...BREEZY WESTERLY WINDS TO DIMINISH LATER TODAY... .BREEZY WEST WINDS WILL SLOWLY DIMINISH THROUGH THE DAY AS LOW PRESSURE NEAR LAKE SUPERIOR MOVES FARTHER NORTHEAST INTO CANADA. THE PRESSURE GRADIENT ASSOCIATED WITH THE LOW PRESSURE AREA WILL LOOSEN THROUGH THE DAY ALLOWING THE WINDS TO DIMINISH. THE WINDS WILL GRADUALLY TURN TO THE NORTHWEST AND THEN NORTH THIS EVENING. LMZ643>646-111645- /O.CON.KMKX.SC.Y.0030.000000T0000Z-110412T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 AM CDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TURNING NORTHWEST AND SUBSIDING TO 10 TO 20 KNOTS TODAY...AND 5 TO 15 KNOTS THIS EVENING. * WAVES: 1 TO 3 FEET BUT HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MBK WWW.WEATHER.GOV/MKX
705 WHUS73 KMKX 111438 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 938 AM CDT MON APR 11 2011 ...BREEZY WESTERLY WINDS TO DIMINISH LATER TODAY... .BREEZY WEST TO NORTHWEST WINDS WILL SLOWLY DIMINISH THROUGH THE DAY AS LOW PRESSURE NEAR LAKE SUPERIOR MOVES FARTHER NORTHEAST INTO CANADA. THE PRESSURE GRADIENT ASSOCIATED WITH THE LOW PRESSURE AREA WILL LOOSEN THROUGH THE DAY ALLOWING THE WINDS TO DIMINISH. LMZ643>646-112245- /O.CON.KMKX.SC.Y.0030.000000T0000Z-110412T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 938 AM CDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TURNING NORTHWEST AND SUBSIDING TO 10 TO 20 KNOTS TODAY...AND 5 TO 15 KNOTS THIS EVENING. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
862 WHUS73 KMKX 112027 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 327 PM CDT MON APR 11 2011 ...BREEZY NORTHWEST WINDS CONTINUE TO EASE... .BREEZY NORTHWEST WINDS WILL CONTINUE TO DIMINISH LATE AFTERNOON AND EVENING AS HIGH PRESSURE BEGINS TO MOVE INTO THE REGION AND DAYTIME HEATING IS LOST. WINDS ARE NOW EXPECTED TO FALL BELOW SMALL CRAFT LEVELS EARLY THIS EVENING. LMZ643>646-120000- /O.EXT.KMKX.SC.Y.0030.000000T0000Z-110412T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 327 PM CDT MON APR 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS TURNING NORTH AND EASING TO 5 TO 15 KNOTS BY LATE EVENING. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 3:48 PM CDT, 20 minutes earlier.
Area forecast discussion, Apr 9, 3:48 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CDT SAT APR 9 2011
.VERY SHORT TERM...TONIGHT AND SUNDAY...FORECAST CONFIDENCE MEDIUM.
A WARM FRONT WILL APPROACH THE STATE AHEAD OF DEVELOPING LOW
PRESSURE TONIGHT...WITH SHOWERS AND STORMS EXPECTED ALONG AND NORTH
OF THE FRONT. THIS PUTS MUCH OF THE FORECAST AREA UNDER THE GUN
MAINLY AFTER MIDNIGHT TONIGHT...THE BEST CHANCE ALONG AND NORTH OF A
MADISON TO MILWAUKEE LINE. THE STORMS WILL BE PRIMARILY
ELEVATED...WITH LARGE HAIL THE MAIN THREAT AS FAIRLY STEEP MID LEVEL
LAPSE RATES PRODUCE A GOOD AMOUNT OF ELEVATED CAPE. THE ENTIRE
FORECAST AREA REMAINS UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS
FOR TONIGHT.
EXPECT MOST OF THE SHOWERS AND STORMS TO BE NORTH OF THE CWA BY MID
MORNING SUNDAY AS THE WARM FRONT CONTINUES TO LIFT QUICKLY
NORTHWARD. WITH SRN WI RIGHT SMACK IN THE WARM SECTOR OF THE
APPROACHING LOW SUNDAY...EXPECT VERY WARM TEMPS FOR MID APRIL ALONG
WITH THE THREAT FOR ANOTHER ROUND OF SEVERE STORMS BEGINNING LATE
AFTERNOON. DISREGARDING GFS FOR TOMORROW...WHICH KEEPS THE LOWER
LEVELS QUITE SATURATED. THIS WOULD KEEP TEMPS DOWN AND LIMIT
CONVECTIVE DEVELOPMENT. PREFER NAM/CANADIAN/ECMWF SOLUTIONS...WHICH
SUGGEST THAT SRN WI SHOULD SEE A DECENT AMOUNT OF SUN AFTER THE
EARLY MORNING CONVECTION MOVES OUT...WITH TEMPS LIKELY GETTING INTO
THE LOWER 80S.
.SHORT TERM...SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE
MEDIUM.
EXPECT SEVERE CONVECTION TO CONTINUE THROUGH THE EVENING AS CAP
BREAKS WITH MOIST AXIS ADVECTING INTO REGION AND SHEAR INCREASING
WITH 850MB WINDS BACKING AND INCREASING TO 50 KNOTS. STEEPENING
MID-LEVEL LAPSE RATES INCREASE SURFACE-BASED CAPE TO 2200-2300 J/KG
WITH VEERING WIND PROFILE PRODUCING 0-6KM BULK SHEAR AROUND 60 KTS.
LOOKING FOR DISCRETE SUPERCELLS TO FORM AS CAP BREAKS...THEN EVOLVE
INTO MORE OF A LINEAR SYSTEM AHEAD OF SURFACE FRONT.
OPERATIONAL MODEL RESOLUTION HAVING DIFFICULTY PICKING UP ON
EXPECTED EARLY DISCRETE SUPERCELL FORMATION AND FOCUSING ON LATER
EVOLUTION TO A LINEAR SYSTEM AHEAD OF SURFACE AND MID-LEVEL TROUGHS.
THIS MAY BE PART OF THE REASON FOR THE LOW POPS IN THE MAV
GUIDANCE...THE OTHER BEING THE CLOUDS AND LINGERING DEEP LOW LEVEL
MOISTURE THAT PREVENTS MAX HEATING AND RESULTANT INSTABILITY.
HOWEVER HI-RESOLUTION MODELS PICKING UP ON EARLIER DEVELOPMENT SO
WILL HAVE DEFINITE POPS IN FOR THE EVENING HOURS.
EXPECT SEVERE LINE TO CLEAR FAR EAST AROUND/BY 06Z WITH A BREAK IN
THE PRECIPITATION UNTIL MONDAY MORNING...THEN INSTABILITY SHOWERS
MOVE IN FOR THE DAY AS UPPER TROUGH CROSSES REGION.
MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE MEDIUM TO HIGH.
UPPER RIDGING BRINGS QUIET WEATHER...WITH EVEN THE SLOWER GFS/ECMWF
TAKING LINGERING PRECIPITATION EAST OUT OF THE REGION WITH 500 MB
TROUGH AXIS BY 00Z TUESDAY. FORCING ASSOCIATED WITH TROUGH
CROSSING SOUTHERN CANADA THAT WILL FLATTEN RIDGE TUESDAY NIGHT STAYS
WELL TO THE NORTHWEST.
.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY.
WILL KEEP FORECAST AREA DRY THROUGH WEDNESDAY NIGHT WITH
PRECIPITATION STAYING TO THE NORTHWEST WITH ALONG BAROCLINIC ZONE
WITH TRAILING TROUGH/STATIONARY FRONT OVER NORTHERN WI LEFT BEHIND
BY DEPARTING CANADIAN LOW THAT PASSES NORTH OF LAKE SUPERIOR TUESDAY
NIGHT.
MID-RANGE MODELS BRING A NEUTRALLY-TILTED TROUGH OUT INTO THE
CENTRAL/SOUTHERN PLAINS THURSDAY WITH ATTENDANT SURFACE CYCLOGENESIS
IN THE PLAINS WITH AN INVERTED TROUGH EXTENDING NE TOWARD THE UPPER
MIDWEST...THOUGH CANADIAN THROUGH 144 HOURS IS SLOWER.
ECMWF AND GFS NOW SIMILAR IN HANDLING TRAILING NORTHERN STREAM
ENERGY EJECTING EASTWARD FROM GULF OF ALASKA VORTEX. GFS ABSORBS
THIS SHORT WAVE AIDING IN THE DEVELOPMENT OF A DEEP CLOSED LOW OVER
IL/IN...AND IS MORE PROGRESSIVE WITH THE CLOSED SYSTEM WHILE ECMWF
KEEPS SEPARATE WAVES AND DEEPENS NORTHERN STREAM WAVE AS IT CROSSES
SOUTHERN CANADA...WHICH OPENS AND KICKS SOUTHERN STREAM WAVE OUT OF
NRN IL. WILL KEEP AN EXTENDED PERIOD OF POPS FROM THURSDAY INTO
SATURDAY...WITH THE HIGHER POPS IN THE MOST FAVORED PERIOD OF
THURSDAY NIGHT THROUGH FRIDAY. CONSALL TEMPS REASONABLE...THOUGH
COOLED LAKESHORE LOCATIONS WITH EXPECTED EASTERLY FLOW.
&&
.AVIATION...
CLEARING CONTINUES THIS AFTERNOON...AND MAY CONTINUE INTO THE
EVENING. LATER THIS EVENING...SHOWERS AND STORMS EXPECTED ACROSS
MUCH OF THE FORECAST AREA AS WARM FRONT APPROACHES THEN MOVES
THROUGH SOUTHERN WI. SOME OF THE STORMS COULD BE SEVERE WITH LARGE
HAIL. THE BEST CHANCE FOR STORMS WILL BE ALONG AND NORTH OF A
MADISON TO MILWAUKEE LINE. AS WARM FRONT NEARS AND PRECIP MOVES
THROUGH...SHOULD SEE CIGS/VSBYS GO BACK DOWN...WITH MVFR TO IFR
CONDITIONS POSSIBLE. COULD BE PRETTY SOUPY NEAR THE LAKE AS COLDER
AIR OFF THE LAKE INTERACTS WITH ARRIVING WARM/MOIST AIRMASS.
WITH THE WARM FRONT MOVING TO THE NORTH OF THE FORECAST
AREA...SHOULD BE PRETTY QUIET MID MORNING SUNDAY INTO THE AFTERNOON.
SHOULD SEE CIGS GO SCT AND VSBYS IMPROVE AS WELL. ANOTHER ROUND OF
STORMS EXPECTED LATE AFTERNOON AND EVENING AS COLD FRONT APPROACHES.
SEVERE STORMS WILL AGAIN BE A POSSIBILITY.
.MARINE...
SOUTHERLY WINDS WILL PICK UP AHEAD OF APPROACHING LOW PRESSURE
SUNDAY MORNING...WITH GUSTS TO 25 KNOTS LIKELY THEN THROUGH THE DAY.
WINDS WILL EVENTUALLY BECOME WESTERLY ON MONDAY...WITH A BRIEF LULL
IN WINDS POSSIBLE LATE SUNDAY NIGHT/EARLY MONDAY MORNING. WINDS
MONDAY ARE ALSO EXPECTED TO GUST TO SMALL CRAFT ADVISORY...SO WITH
JUST A BRIEF LULL EXPECTED...WILL BE ISSUING SMALL CRAFT ADVISORY
FROM SUNDAY MORNING INTO MONDAY EVENING.
IN ADDITION TO THE WINDS...THUNDERSTORMS ARE EXPECTED AFTER MIDNIGHT
TONIGHT...AND THEN AGAIN LATE SUNDAY AFTERNOON AND EVENING. THE
STORMS TONIGHT AND TOMORROW WILL HAVE THE POTENTIAL TO BE SEVERE.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 AM SUNDAY TO 10 PM CDT MONDAY FOR
LMZ643>646.
&&
SHORT/LONG TERM...09/REM
VERY SHORT TERM/AVIATION/MARINE...07/DDVHazardous weather outlook, Apr 9, 3:55 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 355 PM CDT SAT APR 9 2011 WIZ046-047-051-052-056>060-062>072-102100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 355 PM CDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS EVENING INTO THE OVERNIGHT AS THE PUSH OF LOW LEVEL WARM...MOIST AIR INCREASES AND A STRONG WARM FRONT MOVES NORTHWARD ACROSS SOUTHERN WISCONSIN. THERE IS A SLIGHT RISK THAT THESE THUNDERSTORMS WILL BE SEVERE. THE PRIMARY SEVERE WEATHER RISK WILL BE LARGE HAIL. AREAS OF FOG...WITH PATCHY DENSE FOG...IS POSSIBLE TONIGHT MAINLY EAST OF THE KETTLE MORAINE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS OVER SOUTH CENTRAL AND SOUTHEAST WISCONSIN SUNDAY AFTERNOON INTO SUNDAY NIGHT...AS STRONG LOW PRESSURE MOVES NORTHEAST THROUGH THE UPPER MISSISSIPPI RIVER VALLEY...DRAGGING A STRONG COLD FRONT THROUGH SOUTHERN WISCONSIN. THE STRENGTH OF THIS WEATHER SYSTEM...INSTABILITY AND WIND SHEAR...COULD PRODUCE WIDESPREAD DAMAGING WINDS...LARGER THAN GOLF BALL SIZE HAIL...AND STRONG TORNADOES. ANYONE WITH PLANS ACROSS THE REGION SUNDAY AFTERNOON AND EVENING WILL NEED TO MONITOR THE SEVERE WEATHER SITUATION CLOSELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AT TIMES FROM TONIGHT INTO SUNDAY NIGHT. LMZ643>646-102100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 355 PM CDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT. THERE IS A SLIGHT RISK THAT THESE THUNDERSTORMS COULD TURN SEVERE AS A STRONG WARM FRONT PUSHES NORTHWARD ACROSS LAKE MICHIGAN. THE PRIMARY SEVERE WEATHER THREAT WOULD BE LARGE HAIL. AREAS OF DENSE FOG ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY LOW PRESSURE PASSING ACROSS THE WESTERN GREAT LAKES WILL DRAG A STRONG COLD FRONT ACROSS SOUTHERN LAKE MICHIGAN SUNDAY AFTERNOON AND NIGHT. THIS WILL CAUSE STRONG TO SEVERE THUNDERSTORMS OVER THE LAKE. IN ADDITION...A SMALL CRAFT ADVISORY IS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING AS A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH THE LOW PRESSURE AREA WILL BRING WINDS TO SMALL CRAFT ADVISORY LEVELS. REM WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 10:48 AM CDT | River Flood Warning | MKX | Columbia | 7 days |
| Apr 9, 6:02 PM CDT | Marine Dense Fog Advisory | MKX | 5 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.